| Model Number |
66801280 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, during npwt, the renasys tch device&power sply was not able to achieved a seal.The dressings and canisters were change three times but it did not solved the issue.The treatment was completed with a competitor device.The patient was not harmed.
Additional Manufacturer Narrative
H10: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.